MathSciNet Relay Station
MathSciNet bibliographic data
MR2276615 (2008h:42013) 42B20 (33C90 42B25 42C10 47D06 60H07)
Aimar, H.; Forzani, L.; Scotto, R. On Riesz transforms and maximal functions in the context of Gaussian harmonic analysis. Trans. Amer. Math. Soc. 359 (2007), no. 5, 2137–2154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement